Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 12.

Garrido Carballo, M. Isabel and Montalvo, Francisco (1996) Algebraic properties of the uniform closure of spaces of continuous functions. In Papers on general topology and applications. Annals of the New York Academy of Sciences (788). New York Academy of Sciences, New York, pp. 101-107. ISBN 0-89766-964-9

Garrido Carballo, M. Isabel and Montalvo, Francisco (1999) Countable covers and uniform closure. Rendiconti dell'Istituto di Matematica dell'Università di Trieste. , 30 (suplem). pp. 91-102. ISSN 0049-4704

Garrido Carballo, M. Isabel and Montalvo, Francisco (2004) Generation of the uniformly continuous functions. Topology and its Applications, 137 (1-3). pp. 167-174. ISSN 0166-8641

Garrido Carballo, M. Isabel and Montalvo, Francisco (2005) Generation of uniformly closed algebras of functions. Positivity, 9 (1). pp. 81-95. ISSN 1385-1292

Garrido Carballo, M. Isabel and Montalvo, Francisco (1993) On some generalizations of the Kakutani-Stone and Stone-Weierstrass theorems. Acta Mathematica Hungarica, 62 (3-4). pp. 199-208. ISSN 0236-5294

Garrido Carballo, M. Isabel and Montalvo, Francisco (1991) On some generalizations of the Kakutani-Stone and Stone-Weierstrass theorems. Extracta Mathematicae, 6 (2-3). pp. 156-159. ISSN 0213-8743

Garrido Carballo, M. Isabel and Montalvo, Francisco (1990) S-separación de conjuntos de Lebesgue y condición de cadena. In XIV jornadas Hispano-Lusas de Matemáticas. Universidad de La Laguna, Servicio de Publicaciones, La Laguna, pp. 621-624. ISBN 84-7756-241-5

Garrido Carballo, M. Isabel and Montalvo, Francisco (1997) Some density results for uniformly continuous functions. Topology and its Applications, 77 (2). pp. 131-137. ISSN 0166-8641

Garrido Carballo, M. Isabel and Montalvo, Francisco (1992) Uniform approximation theorems for real-valued continuous functions. Topology and its Applications, 45 (2). pp. 145-155. ISSN 0166-8641

Garrido Carballo, M. Isabel and Montalvo, Francisco (1991) Uniform approximation theorems for real-valued continuous functions. Extracta Mathematicae, 6 (2-3). pp. 152-155. ISSN 0213-8743

Garrido Carballo, M. Isabel and Montalvo, Francisco (1994) Uniform density and m -density for subrings of C(X. Extracta Mathematicae, 9 (1). pp. 48-50. ISSN 0213-8743

Garrido Carballo, M. Isabel and Montalvo, Francisco (1994) Uniform density and m-density for subrings of C(X). Bulletin of the Australian Mathematical Society, 49 (3). pp. 427-432. ISSN 0004-9727

This list was generated on Tue Sep 16 03:03:13 2014 CEST.